MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -3MM NK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 28MM DIA COCR MOD HD -3MM NK; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-165228-ringloc bi-polar 28x52mm-692240.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00592.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a hip revision approximately 3 days¿ post implantation due to dislocation.Patient had a fix hip and a ringloc bipolar cup was put in.Patient has dementia and when she woke up at night and did not know where she was she began thrashing and disassociated the 28mm head from the 52 bipolar cup construct.After attempts to reduce an x-ray was taken and the problem was noticed.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the surgeon contributes the dislocation to the patient thrashing and moving around in the middle of the night.Therefore, there was no alleged product defect associated with the dislocation and the record will be updated to not a complaint.

Brand Name
28MM DIA COCR MOD HD -3MM NK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11393484
Report Number0001825034-2021-00591
Device Sequence Number19679051
Product Code JDG
UDI-Device Identifier00887868308260
UDI-Public(01)00887868308260(17)3000319(10)780250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163661
Device Lot Number760250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR